# SDR FDEA201006051831

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 73,981 hours, 23,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 892002
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AND ABOVE 300K RECIEVED RED UNLOCKED PRIMARY AND SECONDARY INDICATION FOR CTR GEAR. RAN QRH-CYCLED GEAR SUCCESFULLY AND  ALL LIGHTS OUT SHOWING ALL GEAR UP AND LOCKED. NO RECURRENCE AND NEVER HAD PSEU FAULT OR PSEU FAIL ALERTS. ORIGINAL PLAN DATE WAS ENTERED ON: 04JUN10.  REVIEWED LAST FLIGHT LEG FAULTS, PSEU IS NAMED.  INTERROGATED PSEU FOR LAST LEG FAUTLS. CTR GEAR  LOCKED SENSOR A FAULT SHOWS INTERMITTENT.  FAULT  CODE 317087 AND INTERMITTENT CTR GEAR LOCKED A/B  SENSOR DISAGREE FAULT CODE 317077.  IN WORK.  RELEASED FOR SERVICE IAW MEL/CDL: 32-30-02  CATEGORY: C EXPIRATION: 06JUN10  IAW MOCC REQUEST PLACARDED IAW "MEL 32-30-02.  CENTER GEAR SERVICED REF AMM 32-15-01.  PERFORMED GEAR SWING REF AMM 32-30-00-5. ALL INDICATIONS NORMAL.
